An elementary extension of Hermite’s equality

Krassimir T. Atanassov
Notes on Number Theory and Discrete Mathematics, ISSN 1310-5132
Volume 7, 2001, Number 2, Page 60
Download full paper: PDF, 96 Kb

Details

Authors and affiliations

Krassimir T. Atanassov
CLBME – Bulg. Academy of Sci.,
P.O.Box 12, Sofia-1113, Bulgaria

Abstract

Ch. Hermite has introduced the following well known equality for each positive real number x and each natural number n
.
We shall extend it, proving that for each positive real number x and each natural numbers k and n
.

References

  1. Comtet, L. Advanced Combinatorics, D. Reidel Publ. Co. Dordrecht, 1974.
  2. Vassilev M., Atanassov K., On Delanoy numbers, Annuaire de l’Universite de Sofia „St. Kliment Ohridski“, Faculte de Mathematiques et Informatique, Livre 1 – Mathematiques, Tome 81, 1987, 153-162.

Related papers

Cite this paper

APA

Atanassov, Krassimir T. (2001). An elementary extension of Hermite’s equality. Notes on Number Theory and Discrete Mathematics, 7(2), 60.

Chicago

Atanassov, Krassimir T. “An Elementary Extension of Hermite’s Equality.” Notes on Number Theory and Discrete Mathematics 7, no. 2 (2001): 60.

MLA

Atanassov, Krassimir T. “An Elementary Extension of Hermite’s Equality.” Notes on Number Theory and Discrete Mathematics 7.2 (2001): 60. Print.

Comments are closed.